# SDR USAA2010120892925

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Part number: 7402048505
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 - CORROSION WAS FOUND BETWEEN RIB 4 AND RIB 5 ON INNER PIN, LOCATED AT LEFT UPPER FROM LINK PIN ASSY OF AFT ENGINE MOUNT (ENGINE NR 1).  REPLACED INNER PIN BETWEEN RIB 4 AND RIB 5 LOCATED AT LEFT UPPER FROM LINK PIN ASSY OF AFT ENGINE MOUNT (ENGINE NR 1) IAW A320 AMM 71-22-11.
